# SDR GTIA2022022136291

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 26,128 hours, 11,754 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 33612
- Condition: Inoperative
- Location: Zone 900
- Part time: 11,469 hours, 5,162 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGA PHONE INOP-R&R AFT MEGA PHONE IAW AMM 25-60-00,OPS CHK GOOD
